# SDR USAA2013021800013

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 40,930 hours, 12,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Slide Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLT - 1R DOOR WILL NOT ARM EMERGENCY SLIDE.  FOUND RAFT LANYARD UNDER GIRT BAR.  STOWED LANYARD.  1 DOOR SLIDE ARMS OK CHECKS OK.
